# SDR CALA0000579

- Difficulty date: April 27, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,718 hours, 19,807 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BARRIER DOOR SUPPORT BEAM IS CRACKED AT FASTENER HOLE (1). STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER PER SRM 53-01 FIG 1, FIG 2, AND 51-30-02.
